Some Theorems on Multiple A-Function Transform

Jayarama, Prathima and Nambisan, Vasudevan T M (2012) Some Theorems on Multiple A-Function Transform. International journal of Contemporary Mathematical Sciences, 7 (20). pp. 995-1004. ISSN 1314-7544

[img] PDF
Restricted to Registered users only

Download (144kB) | Request a copy
Official URL:


In the present paper we have introduced multiple A-function transform involving A-function of ‘r’ variables as kernel. In the earlier paper we have established the multiple Mellin transform of product of two A-functions. With the help of this formula, in the present paper we have discussed some theorems on A-function transform. Special case includes the results given by V.C.Nair.

Item Type: Article
Additional Information: Copyright © Hikari Ltd.
Uncontrolled Keywords: Mellin transform, A-function of ‘r’ varibles, multiple A-function transform, H-function transform, H-function of ‘r’ variables
Subjects: Engineering > MIT Manipal > Mathematics
Depositing User: MIT Library
Date Deposited: 18 Feb 2013 06:51
Last Modified: 18 Feb 2013 06:51

Actions (login required)

View Item View Item